# SDR CALA2019080431297

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 70,337 hours, 27,605 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE PANEL BETWEEN FR35-36 ROTO INSP REVEALS CRACK IN PRE SSURE PANEL LAYER AT HOLE A CRACK RADIATING IN THE 6 O''CLOCK POS . REPAIRED THE R/H SIDE PRES SURE PANEL AT FR35/36 IAW ECRA 5331-02426 PART 1. ACCOMPLISHED T HE PERMANENT REPAIR AT FR35/36 LH/RH PRESSURE PANEL HOLES PER PA.
